# SDR CA060608001

- Difficulty date: June 4, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 70,069 hours, 28,260 cycles
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE ON AN ACCEPTANCE FLIGHT AFTER HEAVY MAINTENANCE, THE CREW OBSERVED A NR 1 CARGO DOOR UNSAFE INDICATION.  THE WARNING LIGHT EXTINGUISHED AT 7.2 PSID AFTER REDUCING ALTITUDE TO 11K FT.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WHERE THE SWITCH WAS ADJUSTED AND THE AIRCRAFT RELEASED FOR RETURN TO SERVICE.
